# SDR YENA2021122800872

- Difficulty date: December 23, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 68,053 hours, 25,860 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 1303A000004
- Part serial: 00854
- Condition: Failed
- Location: Cabin Pressure
- Part time: 66,965 hours, 24,897 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 276, SJU-BDL(AIR TURN BACK TO SJU). CAB PR EXCESS CAB ALT WARNING DISPLAYED CLIMBING THROUGH FL310 PACK 1 APPARENTLY WEAK.; C/W R/R VALVE-FLOW CONTROL ASSY. PACK #1 AND SECURED AS PER A.M.M. 21-51-51-PB 401 PERFORMED BITE TEST A/C SYSTEM PASSED NO FAULT ON MCDU ALSO PERFORMED TEST CABIN PRESS CONTROL PASSED AS PER A.M.M. 21-31-00-710-005.
